Alert archive / Puerto Rico / Flash Flood Watches in 2013

Flash Flood Watch 4, NWS JSJ

July 18, 2013

NWS JSJ issued this flash flood watch at Jul 18, 2013, 2:37 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2013, 2:37 AM CDT (07:37 UTC)
Expired
Jul 18, 2013, 5:00 PM CDT
In force
14 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WGCA62 TJSJ 180737
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
337 AM AST THU JUL 18 2013

..FLOOD WATCH HAS BEEN SUPERSEDED BY A FLASH FLOOD WATCH AND 
EXPANDED TO CENTRAL AND WESTERN PUERTO RICO...

PRZ001>004-182200-
/O.CAN.TJSJ.FA.A.0001.000000T0000Z-130718T2200Z/
/O.NEW.TJSJ.FF.A.0004.130718T0737Z-130718T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS
337 AM AST THU JUL 18 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

* FLASH FLOOD WATCH FOR EASTERN INTERIOR...NORTHEAST...SAN JUAN
  AND VICINITY AND SOUTHEAST.

* THROUGH THIS AFTERNOON

* A TROPICAL WAVE WITH NUMEROUS SHOWERS AND THUNDERSTORMS WILL
  CONTINUE TO MOVE ACROSS THE LOCAL AREA THROUGH THE DAY. THESE
  SHOWERS AND THUNDERSTORMS WILL GENERATE ACCUMULATIONS OF 1 TO 3
  INCHES OF RAIN...BUT ISOLATED AMOUNTS IN EASTERN PUERTO RICO
  COULD REACH 5 INCHES. THE GROUND WILL GRADUALLY BECOME SATURATED
  AND ADDITIONAL RAINFALL WILL CAUSE RUNOFF TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. 

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.


$$

PRZ005>011-182200-
/O.NEW.TJSJ.FF.A.0004.130718T0737Z-130718T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-
INCLUDING THE CITIES OF...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...
LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...
CABO ROJO...LAJAS
337 AM AST THU JUL 18 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR CENTRAL INTERIOR...MAYAGUEZ AND VICINITY...
  NORTH CENTRAL...NORTHWEST...PONCE AND VICINITY...SOUTHWEST AND
  WESTERN INTERIOR.

* THROUGH THIS AFTERNOON

* A TROPICAL WAVE WITH NUMEROUS SHOWERS AND THUNDERSTORMS WILL
  CONTINUE TO MOVE ACROSS THE LOCAL AREA THROUGH THE DAY. THESE
  SHOWERS AND THUNDERSTORMS WILL GENERATE ACCUMULATIONS OF 1 TO 3
  INCHES OF RAIN...BUT ISOLATED AMOUNTS IN MOUNTAINS COULD REACH
  5 INCHES. THE GROUND WILL GRADUALLY BECOME SATURATED AND
  ADDITIONAL RAINFALL WILL CAUSE RUNOFF TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

OMS/JJA/RVT
2 follow-up statements
052 
WGCA62 TJSJ 180750 CCA
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
349 AM AST THU JUL 18 2013

...FLOOD WATCH HAS BEEN SUPERSEDED BY A FLASH FLOOD WATCH AND 
EXPANDED TO CENTRAL AND WESTERN PUERTO RICO...

PRZ001>004-182200-
/O.CAN.TJSJ.FA.A.0001.000000T0000Z-130718T2200Z/
/O.NEW.TJSJ.FF.A.0004.130718T0749Z-130718T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS
349 AM AST THU JUL 18 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

* FLASH FLOOD WATCH FOR EASTERN INTERIOR...NORTHEAST...SAN JUAN
  AND VICINITY AND SOUTHEAST.

* THROUGH THIS AFTERNOON

* A TROPICAL WAVE WITH NUMEROUS SHOWERS AND THUNDERSTORMS WILL
  CONTINUE TO MOVE ACROSS THE LOCAL AREA THROUGH THE DAY. THESE
  SHOWERS AND THUNDERSTORMS WILL GENERATE ACCUMULATIONS OF 1 TO 3
  INCHES OF RAIN...BUT ISOLATED AMOUNTS IN EASTERN PUERTO RICO
  COULD REACH 5 INCHES. THE GROUND WILL GRADUALLY BECOME SATURATED
  AND ADDITIONAL RAINFALL WILL CAUSE RUNOFF TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. 

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.


$$

PRZ005>011-182200-
/O.COR.TJSJ.FF.A.0004.130718T0749Z-130718T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-
INCLUDING THE CITIES OF...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...
LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...
CABO ROJO...LAJAS
349 AM AST THU JUL 18 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR CENTRAL INTERIOR...MAYAGUEZ AND VICINITY...
  NORTH CENTRAL...NORTHWEST...PONCE AND VICINITY...SOUTHWEST AND
  WESTERN INTERIOR.

* THROUGH THIS AFTERNOON

* A TROPICAL WAVE WITH NUMEROUS SHOWERS AND THUNDERSTORMS WILL
  CONTINUE TO MOVE ACROSS THE LOCAL AREA THROUGH THE DAY. THESE
  SHOWERS AND THUNDERSTORMS WILL GENERATE ACCUMULATIONS OF 1 TO 3
  INCHES OF RAIN...BUT ISOLATED AMOUNTS IN MOUNTAINS COULD REACH
  5 INCHES. THE GROUND WILL GRADUALLY BECOME SATURATED AND
  ADDITIONAL RAINFALL WILL CAUSE RUNOFF TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. 

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

OMS/JJA/RVT
610 
WGCA62 TJSJ 182200
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
600 PM AST THU JUL 18 2013

PRZ001>011-182300-
/O.CAN.TJSJ.FF.A.0004.000000T0000Z-130718T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS
600 PM AST THU JUL 18 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR ALL OF PUERTO RICO HAS EXPIRED AND THE
THREAT OF FLOODING IS DIMINISHING ACROSS MAINLAND PUERTO RICO.
HOWEVER...AREAS OF FLOODING WILL CONTINUE FOR SEVERAL HOURS AS
SHOWERS LINGER AND WILL CAUSE WATER TO SLOWLY SUBSIDE.

CAUTION IS STILL ADVISED AROUND STREAMS AND RIVERS AS SOME OF THEM
REMAIN DANGEROUSLY HIGH. SOME URBAN AREAS ACROSS EASTERN PUERTO RICO
STILL HAVE STANDING WATER AND SOME ROADS ARE IMPASSABLE. REMAIN
ALERT WHERE FLOOD WARNINGS AND STATEMENTS REMAIN IN EFFECT. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL TELEVISION AND RADIO STATIONS
FOR THE LATEST UPDATES.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Jul 17, 6:28 PM CDT, 8 hours 9 minutes earlier.

Area forecast discussion, Jul 17, 6:28 PM CDT, 8 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
728 PM AST WED JUL 17 2013

.UPDATE...INCREASED PROBABILITY OF RAINFALL FOR EARLIER ARRIVAL OF
NUMEROUS SHOWERS TONIGHT AND RAISED MOST RAINFALL AMOUNTS EXPECTED.
FLOOD WATCH WILL BE LARGELY OROGRAPHICALLY INDUCED AT EASTERN
PUERTO RICO BUT CONTINUED MODERATE TO HEAVY RAIN IN SAN JUAN METRO
WILL EASILY CAUSE WIDESPREAD URBAN FLOODING ON THURSDAY.

&&

.DISCUSSION...HIGH THETA-E VALUES HAVE ALREADY ARRIVED IN SAN JUAN
FORECAST AREA WITH 341K INTEGRATED THROUGH 1000-700 MB. GFS SHOWS
700 MB TROUGH AXIS AT VIEQUES BY 06Z AND MOST NUMEROUS SHOWERS TO
FOLLOW. DEEPEST MOISTURE AND MOST NUMEROUS SHOWERS ARE STILL EAST
OF LEEWARDS BUT ITS CURRENT SPEED OF 24 KNOTS IMPLIES THAT IT WILL
BE HERE BEFORE SUNRISE. UPPER JET TO BE INSIGNIFICANT HERE AND
EXPECT OROGRAPHICS TO PLAY A LARGER ROLE THAN USUAL...ESPECIALLY
ON SOUTHEAST COAST TO EL YUNQUE. LOCAL STUDY SHOWED THAT MODELS
UNDERFORECAST SOUTHEAST COAST A LITTLE MORE THAN OTHER AREAS AND
TRIED TO COMPENSATE SOMEWHAT.

&&

.AVIATION...MVFR CONDITIONS WITH VCTS AT JSJ...USVI AND LEEWARD
TERMINALS POSSIBLY IFR IN +TSRA TONIGHT THRU 18Z THU. THEN TSTMS
TOMORROW AFTERNOON AT JBQ AND JMZ WITH MVFR CIGS. CONDITIONS
IMPROVING RAPIDLY AFTER 19/00Z EVERYWHERE.

&&

.MARINE...LITTLE CHANGE IN TONIGHTS FORECAST EXCEPT TO INCREASE
SHOWERS AND THUNDERSTORMS. SEAS EXPECTED TO STAY UNDER 7 FT BUT
COULD INCREASE BRIEFLY IN A THUNDERSTORM WITH GUSTY WIND.

&&

.PREV DISCUSSION... /ISSUED 255 PM AST WED JUL 17 2013/

SYNOPSIS...AT UPPER LEVELS...HIGH PRESSURE CONTINUES ACROSS THE
TROPICAL ATLANTIC AND THE CARIBBEAN WHILE WEAK LOW PRESSURE IS
FOUND BETWEEN 20 TO 30 NORTH. LOW PRESSURE NORTH OF THE AREA
DEEPENS NORTH OF THE AREA BEGINNING EARLY NEXT WEEK.

AT MID LEVELS...HIGH PRESSURE REMAINS ENTRENCHED BETWEEN 20 AND 30
NORTH UNTIL IT CONSOLIDATES IN THE CENTRAL ATLANTIC DURING THE
WEEKEND. THIS HIGH BUILDS SOUTHWEST INTO THE BAHAMA ISLANDS MID
WEEK NEXT WEEK AND THEN SHIFTS NORTHWEST. LOW PRESSURE IN THE
TROPICAL ATLANTIC NEAR 35 WEST MOVES ACROSS THE ATLANTIC AND
ACROSS THE LOCAL AREA NEXT WEDNESDAY NIGHT.

AT LOWER LEVELS...A TROPICAL WAVE LOCATED NEAR 59 WEST IS MOVING
INTO THE EASTERN CARIBBEAN WITH MOISTURE AND INCREASING CONVECTION BOTH
AHEAD AND BEHIND IT. DRYING WILL COMMENCE THURSDAY NIGHT AND
FRIDAY WITH SOME RESIDUAL MOISTURE OVER THE WEEKEND. ANOTHER WAVE
WILL BRING SHOWERS AND THUNDERSTORMS SUNDAY NIGHT AND MONDAY WITH
SOME MOISTURE RETURNING AROUND THE MID LEVEL HIGH TO DAMPEN THE
AREA WEDNESDAY THROUGH THURSDAY OF NEXT WEEK.

DISCUSSION...CONVECTION JUMPED UP AFTER 1 PM AST AS MOISTURE
INCREASES IN THE AREA AND PARTLY CLOUDY SKIES ALLOWED GOOD SURFACE
HEATING. A FEW CELL TOPS WERE NOTED BETWEEN 50-55 KFT. ACTIVITY IS
EXPECTED TO INCREASE LATER TONIGHT WITH SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS MOST OF THE AREA BY TOMORROW MORNING AND
CONTINUING ACROSS THE AREA DURING THE DAY THURSDAY DUE TO THE
TROPICAL WAVE. DRYING BEHIND THE TROPICAL WAVE AND SAHARAN AIR WILL
REDUCE THE CONVECTIVE ACTIVITY FRIDAY AND MORE SO ON
SATURDAY...BUT AN APPROACHING TROPICAL WAVE WILL INCREASE THE
SHOWER AND THUNDERSTORM ACTIVITY SUNDAY NIGHT AND MONDAY. THE REST
OF THE WEEK APPEARS TO HAVE JUST REGULAR SUMMERTIME ACTIVITY IN
TYPICAL EASTERLY FLOW.

AVIATION...
VFR CONDS GENERALLY EXPECTED ACROSS THE LOCAL TAF SITES
TODAY. SHRA/TSRA ACROSS THE INTERIOR AND WESTERN PORTION OF PUERTO
RICO FROM 17/18Z UNTIL 17/21Z...AFFECTING TJMZ/TJBQ...MTN
OBSCURATIONS EXPECTED. MOISTURE FROM THE EAST WILL CONTINUE TO
GRADUALLY INCREASE AS A TROPICAL WAVE ARRIVES THE LOCAL REGION
TONIGHT. PASSING SHRA ACTIVITY WILL CONTINUE FOR MOST TERMINALS AS
THIS WAVE MOVES THROUGH OVERNIGHT. LLVL WINDS E 15 TO 30 KT FROM 1
TO 20 KFT...STRONGEST BTWN 4-12 KFT.

MARINE...A TROPICAL WAVE WILL BRING INCREASED WINDS...SHOWERS AND
THUNDERSTORMS TO THE ATLANTIC AND CARIBBEAN WATERS TONIGHT AND
TOMORROW. SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET EXCEPT PERHAPS
IN BRIEF AND ISOLATED AREAS OF THE OUTER WATERS. IMPROVING
CONDITIONS ARE EXPECTED FRIDAY THROUGH SUNDAY...BUT ANOTHER WAVE
WILL BRING ADDITIONAL SHOWERS AND THUNDERSTORMS MONDAY...AND TO A
LESSER EXTENT OVER THE LAST WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  89  79  92 /  80  70  30  10
STT  80  89  80  91 /  90  70  30  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLOOD WATCH FROM MIDNIGHT AST TONIGHT THROUGH THURSDAY AFTERNOON
     FOR CENTRAL INTERIOR-EASTERN INTERIOR-NORTHEAST-SAN JUAN
     AND VICINITY-SOUTHEAST.

VI...NONE.
COASTAL WATERS...
&&

64/54
Hazardous weather outlook, Jul 17, 4:00 AM CDT, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
500 AM AST WED JUL 17 2013

AMZ710>745-PRZ001>013-181100-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
500 AM AST WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE INTERIOR
AND WESTERN SECTIONS OF MAINLAND PUERTO RICO...THE NORTHERN SLOPES
MAY OBSERVE GOOD SHOWERS AS WELL. THESE SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP IN THE AFTERNOON HOURS AND THE HEAVIEST
SHOWERS MAY CAUSE URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
TROPICAL WAVE MOVING IN FROM THE EAST IS EXPECTED TO CAUSE AN
INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY STARTING VERY EARLY
THURSDAY MORNING. ACCORDING TO THE CURRENT FORECAST...THE EASTERN
SECTIONS OF MAINLAND PUERTO RICO...VIEQUES...AND CULEBRA HAVE A
GOOD CHANCE OF SIGNIFICANT SHOWER ACTIVITY THAT COULD CAUSE URBAN
AND RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
ANY REPORTS OF FLOODING AND/OR RAINFALL TOTALS WILL BE APPRECIATED.

AMZ715-725-VIZ001-002-181100-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
500 AM AST WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
TROPICAL WAVE MOVING IN FROM THE EAST IS EXPECTED TO CAUSE AN
INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY STARTING VERY EARLY
THURSDAY MORNING. ACCORDING TO THE CURRENT FORECAST...THE U.S. VIRGIN
ISLANDS HAVE A GOOD CHANCE OF SIGNIFICANT SHOWER ACTIVITY THAT
COULD CAUSE.

.SPOTTER INFORMATION STATEMENT...
ANY REPORTS OF FLOODING AND/OR RAINFALL TOTALS REGARDING THE
RAINFALL EXPECTED ON THURSDAY WILL BE APPRECIATED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:51 PM CDTSpecial Marine WarningJSJ84 min
Jul 18, 8:40 AM CDTAreal Flood AdvisoryJSJ2 hr
Jul 18, 8:59 AM CDTAreal Flood AdvisoryJSJ2 hr
Jul 18, 9:19 AM CDTAreal Flood AdvisoryJSJ116 min
Jul 18, 9:48 AM CDTAreal Flood AdvisoryJSJ117 min
Jul 18, 10:43 AM CDTAreal Flood AdvisoryJSJ3 hr
Jul 18, 10:46 AM CDTAreal Flood AdvisoryJSJ3 hr
Jul 18, 10:56 AM CDTSpecial Marine WarningJSJ94 min
Jul 18, 11:26 AM CDTFlash Flood WarningJSJ3 hr
Jul 18, 11:29 AM CDTAreal Flood AdvisoryJSJ16 min
Jul 18, 11:35 AM CDTFlash Flood WarningJSJ2 hr
Jul 18, 11:50 AM CDTAreal Flood AdvisoryJSJ3 hr
Jul 18, 11:52 AM CDTFlash Flood WarningJSJ2 hr
Jul 18, 12:40 PM CDTFlash Flood WarningJSJ3 hr
Jul 18, 1:19 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 18, 1:29 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 18, 2:13 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 18, 2:31 PM CDTFlash Flood WarningJSJ3 hr
Jul 18, 3:13 PM CDTFlash Flood WarningJSJ3 hr
Jul 18, 3:23 PM CDTAreal Flood AdvisoryJSJ3 hr
Jul 18, 3:46 PM CDTSpecial Marine WarningJSJ59 min
Jul 18, 3:59 PM CDTFlash Flood WarningJSJ3 hr
Jul 18, 4:11 PM CDTFlash Flood WarningJSJ5 hr

Nearby

Flash Flood Watches in Puerto Rico, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.